# SDR SWIA202265179

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT STRAP AT FS 559.00 BETWEEN RBL 9 Â€“ RBL 18    (C-CHECK RO 3-25-22)   REMOVED CORROSION ON FLOOR SUPPORT STRAP AT FS 559.00 BETWEEN RBL 9 Â€“ RBL 18 IAW CRJ200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED NEW FLOOR SUPPORT STRAP AT FS 559.00 BETWEEN RBL 9 Â€“ RBL 18 REF CRJ200 SRM 51-42-06 AND DWG 601R31025 REV-N. COMPLED WITH TASK CARD 51-900-1003-SKY.
